# SDR LD2R2019032700001

- Difficulty date: March 25, 2019
- Submitted: March 27, 2019
- Operation: General aviation
- Filed by: 3M Company, repair station LD2R974K
- Aircraft: N93M
- Make and model: Gulstm GVI
- Aircraft serial: 6333
- Aircraft time: 164 hours, 63 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 1159SCAV5191
- Part serial: 090520020897C
- Condition: Overheated
- Location: Main
- Part time: 164 hours, 63 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: M
- Precautionary procedure: H

## Discrepancy

WHILE IN THE HANGER AND PERFORMING MAINTENANCE ON A DIFFERENT SYSTEM, NOTICED THE RIGHT BATTERY VOLTAGE DROP FROM 28 VOLTS TO 19 VOLTS RAPIDLY. TURNED THE BATTERY SWITCH OFF AND SHUT OFF POWER TO THE AIRCRAFT.  VISUAL EXAMINED BATTERY AND THE BATTERY CASE WAS VERY HOT.  DISCONNECTED THE BATTERY AND REMOVED FROM THE AIRCRAFT.
